# SDR GLBA2003080

- Difficulty date: June 9, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 15,193 hours, 17,100 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: M610619017
- Condition: Failed
- Location: Pitot Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

NR 2 PITOT/ STATIC HEAT FAIL.  REMOVED AND REPLACED RELAY, OPS CHECKED GOOD.
